| Model Number |
406968 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure, the sheath was inserted into the right atrium, and the viewflex catheter was inserted into the sheath.After removing the catheter, air was aspirated.Air was aspirated several times, but the air could not be completely removed.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.